Posted by: Dixie | 2009-02-16


I started on the pill for the first time, have been drinking them according to schedule but I started taking the red pills 3days ago and I still havent started my period, why not? does it take a few days of red pills first? or is it supposd to start immediately after starting the red pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few days of red pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: storm | 2009-02-16

hi dixie,

wat pill are you on? im on triphasil for the 2nd month now the first month i got my period 4 days after taking the red pill like you i was also stressed as i had break thru bleeding ect. don worry you will get it soon you body takes time to adjust so just relax

Reply to storm
Posted by: Lala | 2009-02-16

Hi Dixie

It Normally takes a few days dont stress you will get your period...

Reply to Lala

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.